# SDR AALA20011467

- Difficulty date: July 17, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- System (JASC): 2400 · Electrical Power System
- Part: Generator
- Part number: 976J2528
- Part serial: OH5421
- Condition: Defective
- Location: Engines
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP - FLT 1103 - EN ROUTE ORD-SEA - LEFT GENERATOR TRIPPED IN FLIGHT.  RESET AND TRIPPED AGAIN AFTER FIVE MINUTES.  AIR INTERRUPTED AND LANDED MSP WITHOUT INCIDENT.  REPLACED LEFT AND RIGHT GENERATOR CONTROL UNITS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
